# SDR SWIA202265206

- Difficulty date: January 19, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N875AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7559
- Aircraft time: 40,121 hours, 38,920 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* THE LH SIDE SEAT TRACK FROM APPROX FS364 TO FS409+16 HAS MULTIPLE LOCATIONS OF CORROSION.(MARKED)     (C-CHECK RO 3-25-22)   REMOVED AND REPLACED LH SIDE SEAT TRACK FROM FS364 TO FS409+16 REF CRJ200 AMM 53-01-11-000-802 AND AMM 53-01-11-400-802 TORQUE SCREWDRIVER# TUC7826 DUE 31MAR22.
